# SDR AALA201710199008

- Difficulty date: October 17, 2017
- Submitted: October 19, 2017
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 49,415 hours, 28,381 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 1741
- Condition: Damaged
- Location: Pax Door
- Part time: 49,415 hours, 28,381 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN OPERATIONAL TEST OF DAMPING FUNTION AND EMERGENCY OPERATION WAS FOUND HARD IMPACT BETWEEN FUSELAGE AND PASSENGER CREW DOOR 832  AT AFT GALLEY AREA. REPLACED DAMPER OF THE PASSENGER CREW DOOR 832 IAW AMM.
